Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello and thank you for visiting JA!I am Dr. Sohaib, a practicing Board Certified Consultant with over 15 years of experience and I will do my best to help you today.What is your question; I will be glad to assist.
Do you have fever with this?
This can be a hormonal imbalance. Stress, anxiety, physical exertion, sleep issues could be the usual trigger but there are pathological reasons as well.
Pelvic Inflammatory disease and Infections the other likely possibilities.
You can wait for the GP appointment as this is not something life threatening or medical emergency.
You need a clinical exam, blood tests (for infections, hormones) and pelvic ultrasound.
As of now, you can take Ibuprofen or Naproxen (available over the counter) to control the pain. This will help.
Yes, rarely some times it can disturb your cycles and until they are restored back to normal, some degree of cramping might be there.
Its reassuring that you do not have fever, and as I suspected, this is most likely related to hormonal issues (which could be secondary to the pill).
But you do need an evaluation and exam; not urgent but with in few days to week or two.
Was it helpful?
It was most likely an abnormal bleeding; but yes it was menstrual bleeding.
Good luck and my sincere wishes for your good health.
Please do not forget to Click and Give 5 Star Rating (at the top right of screen) to my service as this is the only way I get credit for my time and expertise on your question. Bonus Always helpful.If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.Kindest Regards.